# SDR ASOA2012091702223

- Difficulty date: September 12, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N935EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8037
- Aircraft time: 16,009 hours, 15,092 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202 BULKHEAD CRACKED.  REMOVED, FABRICATED AND INSTALLED PARTS IAW SRM 51-42-06, REO 601R-53-11-563 REV B, SRM 51-21-16, SRM 51-42-20, REO 601R-53-11-2380, GMM 3-3.
